Translate

Sunday, July 3, 2011

The good, the bad, and the ugly

Ok ok I know I'm not ugly but I feel so gross. I feel fat thanks to the 12 daily medications. Or am I fat because I'm way to exhausted after simple things like a shower to go ahead and exercise. Or we can just blame the Italian mother in law. Next time I go there I'm just gonna rub the pasta on my ass because it's gonna end up there. Cut out the middle man. More efficient that way.

The weight is not really my issue. I could stand to lose some pounds. I am comfortable enough in my body to still get in a bathing suit. So it's all good.

Can I just say through this I have gotten awesome hair! I, with my previously pin straight hair, now have beautiful curls. The methotrexate has relaxed my follicles, and though I do have hair loss, the rest is curly and soft. I used to pay hundreds of dollars in high school for the same curls! And can we talk about color? It's a beautiful shade of light red. Which goes perfect with my green eyes!

Ok now to the ugly part. My skin. Within the last month/month and a half I have been getting sores. On the back of my leg, my chest, my stomach, the inside of my arms. I have no clue what has caused this. No new meds or detergents or clothes. Still using the same soap, shampoo and all that stuff. They aren't in areas expose to the sun. Sometimes they itch sometimes they don't. They take a long time to heal. Oh yeah! My head too! Sores on my head. Weird.

I go back to the rheumatologist in a few week so I can address it with him. I'm just baffled. Probably some new condition or symptom. Just add that to the rheumatoid arthritis, fibromyalgia, and sjogrens. In the mean time I will just cover up so the world can't see.

2 comments:

  1. If those sores persist and start to look too bad, call the dr. Problem is you are on drugs that suppress your immune system and if this is some type of skin infection...well you get the idea. I hope you find some answers with this and soon. And I am also battling the weight this past few months. Since my endo doc lowered my thyroid hormones, I added like 10 more pounds. Drat him anyway! Oh well...back on the ra merry-go-round. Round and round we go, when we get off who the hell knows :-)

    ReplyDelete
  2. I agree with Deb. I have added way to much weight since being on all the meds. I have no energy for any kind of exercise. I was diagnosed with RA 1 year ago this month. I am happy to start reading your blog.

    ReplyDelete